# SDR SIMA200512501

- Difficulty date: May 1, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW NOTED WHEN DOING CABIN PREFLIGHT THE FORWARD CENTER OVERWING EXIT SIGN INOPERATIVE.  REPLACED SIGN ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
